Virginia, 2007High Wind in Virginia, December 3, 2007
December 3, 2007 · NWS RNK · 13 events in 13 counties and zones
Strong west winds in the wake of an intense cold front produced wind gusts up to 62 mph, which downed trees and power lines.
Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $38,000
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong west winds in the wake of an intense cold front produced wind gusts up to 62 mph, which downed trees and power lines.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Dec 3, 4:41 AM EST, 52 minutes earlier.
Area forecast discussion, Dec 3, 4:41 AM EST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
441 AM EST MON DEC 3 2007
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE MOUNTAINS THIS MORNING FOLLOWED
BY FALLING TEMPERATURES AND WINDY CONDITIONS.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
STRONG COLD FRONT IS CROSSING THE CWA THIS MORNING. ANTICIPATE
WARMEST TEMPS AT DAYBREAK WITH PLUNGE OF TEMPERATURE AFTER THE
FRONTAL PASSAGE. AT 09 UTC...TEMPS WERE IN THE LOWER 50S. ROA/LYH
WERE STUCK IN THE MID 40S...BUT EXPECT A BRIEF JUMP INTO THE LOWER
50S PRIOR TO THE FRONTAL PASSAGE AROUND DAYBREAK...THEN DROP AGAIN
THEREAFTER. TEMPERATURES ARE EXPECTED TO FALL INTO THE 20S IN THE
MOUNTAINS AND THE 30S ELSEWHERE.
ASIDE FROM THE TRICKY TEMP FCST...THE MAIN STORY TODAY IS THE
WIND. MODELS ARE IN AGREEMENT ON DEVELOPMENT OF 50-60 KT CROSS
BARRIER FLOW. THE 994 MB LOW THAT IS OVER THE ERN GREAT LAKES THIS
MORNING IS EXPECTED TO DEEPEN...SUB 980 MB...OFF THE NEW ENGLAND
COAST THIS EVENING. IN ITS WAKE STRONG PRESSURE RISES WILL RESULT
IN AN EXTENDED PERIOD OF HIGH WIND ALONG AND EAST OF THE
APPALACHIAN CHAIN. FOR OUR CWA...WE ARE LIKELY TO SEE WIND GUSTS
NEAR 60 MPH IN THE MOUNTAINS. 40-50 MPH GUSTS ARE ALSO POSSIBLE
EAST OF THE HIGHER MOUNTAIN TERRAIN...AND WOULD NOT BE SUPRISED
TO SEE SOME GUSTS CLOSE TO 40 KTS AT THE DANVILLE AIRPORT.
NOT MUCH OF A PRECIP THREAT TODAY. WHAT LITTLE MOISTURE ASSOCIATED
WITH THE FRONT HAS MOVED EAST OF THE CWA. SHOULD SEE DEMISE OF
CLOUD COVER EAST OF THE MTNS PER STRONG DOWNSLOPE FLOW.
CONSIDERABLE CLOUDINESS WILL LINGER IN THE MTNS. ASIDE FROM SOME
FLURRIES...NOT MUCH IN THE WAY OF PRECIP THREAT THERE EITHER.
CLOUD DEPTH IS SHALLOW...BUT SINCE CLOUD TOPS SUPPORT CRYSTAL
GROWTH...NEAR M10 DEG C...MAY SEE A FEW TENTHS TO AN INCH OF SNOW IN
FAR NWRN GREENBRIER.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
FOR TONIGHT...STRONG WINDS TO CONTINUE IN THE MTNS...BUT SHOULD
SUBSIDE TO AN EXTENT EAST OF THE BLUE RIDGE PER DECOUPLING FLOW.
UNTIL THE STORM MOVES AWAY FROM THE COASTLINE EXPECT STRONG CROSS
BARRIER FLOW TO CONTINUE...AND THE MOUNTAINS WILL AID IN THE
MOMENTUM MIX DOWN. MODELS INDICATE 85H WINDS OF 40-50 KTS THROUGH 12
UTC TUESDAY...SO MAY HAVE TO WAIT UNTIL TUESDAY AFTERNOON BEFORE
WINDS TAIL OFF TO SOMETHING MORE TOLLERABLE.
TONIGHT AND TUESDAY WILL BE A TRANSITION BETWEEN THE COASTAL STORM
AND A CLIPPER SYSTEM WHICH IS EXPECTED TO ENTER THE OHIO VALLEY
TUESDAY NIGHT. AS A RESULT...NOT MUCH PRECIP THREAT IN THE SHORT
TERM.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE EXTENDED PORTION OF THE FCST WILL SEE A TRASNITION FROM TROFING
IN THE EAST TO SLOWLY BUILDING HEIGHTS LATE IN THE WEEK TO STRONG
RIDGING BY THE WEEKEND. A COUPLE OF SMALL WAVES WILL TRACK IN FROM
THE WEST AND NORTHWEST DURING THE PERIOD BUT THE GENERAL TREND WILL
BE FOR A GRADUAL WARMUP.
MODELS IN GOOD AGREEMENT WITH MOST ASPECTS OF CLIPPER SYSTEM THAT
WILL BEGIN BRINGING LIGHT SNOW TO WESTERN PORTIONS OF THE CWA LATE
TUESDAY NIGHT. THE 00Z GFS AND ECMWF RUNS ARE IN VERY GOOD AGREEMENT
ON TEMPS AND SFC LOW TRACK ACROSS THE SOUTHWEST PART OF THE CWA ON
WEDNESDAY. THIS WILL KEEP BULK OF PCPN IN THE NORTHWESTERN THIRD OF
THE CWA WITH VERY LITTLE CHC OVER THE SOUTHERN COUNTIES. LIGHT SNOW
SHUD TRANSITION TO A MIX BY MIDDAY AND TO RAIN IN MOST AREAS DURING
THE AFTERNOON AS THE LOW PULLS UP MILD AIR FROM THE SOUTH. THE
NORTHWEST COULD SEE A PROLONGED PERIOD OF SNOW HOWEVER AND MAYBE A
FEW INCHES IN THE HIGH COUNTRY. WILL MAKE A MENTION OF THIS IN THE
HWO. LOW MOVES OFF THE COAST WED NIGHT WITH SOME LIGHT UPSLOPE SNOW
AND COLD AIR ADVECTION IN THE WEST...BUT NOT A GOOD SETUP FOR
SIGNIFICANT SNOW AS SFC HIGH NOSES IN SHARPLY FROM THE WEST DURING
THE NIGHT. ACCUMS SHUD BE LIGHT. WEAK SFC HIGH DOMINATES FOR A BRIEF
PERIOD ON THURSDAY BUT QUICKLY MOVES ON.
NEXT WAVE COMING OUT OF THE ROCKIES PROGGED TO BRING WARM FRONTAL
LIGHT PCPN TO THE AREA BY THURSDAY NIGHT...THEN A WEAK SFC LOW MOVES
UP FROM THE SOUTHERN PLAINS THROUGH THE SOUTHERN APPS ON FRIDAY. A
VERY BRIEF SHOT OF COLDER AIR WILL FOLLOW IN THE WAKE OF THIS SYSTEM
FOR FRIDAY NIGHT...THEN A LARGE AND RELATIVELY MILD HIGH BUILDS IN
FOR THE WEEKEND. BY LATE IN THE WEEKEND....THE GULF OPENS AND DEEP
MOISTR AND PCPN BEGINS SPREADING NORTH INTO THE TN VALLEY. IT LOOKS
LIKE THE SFC HIGH WILL HOLD OFF RAIN FOR OUR AREA THRU THE WEEKEND.
&&
.AVIATION /09Z MONDAY THROUGH FRIDAY/...
RAINFALL IS FIZZLING OUT OVER THE FCST AREA WHILE COLD FRONT RACES
EAST ACROSS EASTERN KY/TN. FRONT TO ENTER BLF/LWB AREAS BETWEEN
07Z AND 08Z AND EXIT DAN AREA AROUND 12Z. WINDS WILL INCREASE
SHARPLY FROM THE WEST THEN THE NORTHWEST BEHIND THE FRONT LATE
TONIGHT AND WILL REMAIN STRONG AND GUSTY THROUGH THE REST OF THE
TAF PERIOD. TEMPERATURES WILL ALSO DROP QUICKLY BEHIND THE FRONT
ON MONDAY MORNING WITH SNOW SHOWERS LIKELY IN THE UPSLOPE AREAS OF
WEST VIRGINIA ON MONDAY MORNING. MVFR CEILINGS WILL HOLD ON OVER
THE MOUNTAINS MONDAY BUT CLEARING IS EXPECTED AFTER 12Z ALONG AND
EAST OF THE BLUE RIDGE.
A CLIPPER TYPE SYSTEM WILL TRACK ACROSS THE AREA ON TUESDAY AND
WEDNESDAY WHICH WILL BRING THE NEXT CHANCE FOR RAIN/SNOW SHOWERS
AND WIDESPREAD MVFR CEILINGS...ESPECIALLY IF THE SHORT WAVE TRACKS
TO THE SOUTH OF THE FORECAST AREA. UPSLOPE SNOW SHOWERS WILL
PERSIST IN THE WEST VIRGINIA UPSLOPE AREAS THROUGH THURSDAY
MORNING. OTHERWISE VFR CONDITIONS AREA EXPECTED AFTER THIS CLIPPER
THROUGH THE END OF THE WEEK.
&&
.FIRE WEATHER...
A TENTH TO A QUARTER INCH OF RAIN FELL IN THE MOUNTAINS SUNDAY
AFTERNOON AND EARLY SUNDAY NIGHT. VERY LITTLE RAIN FELL EAST OF
THE MOUNTAINS...WITH AMOUNTS LESS THAN A TENTH OF AN INCH. STRONG
WINDS TODAY WILL AID IN THE DRYING PROCESS. AREAS THAT RECEIVED
LITTLE OR NO RAINFALL...SOUTHSIDE VA...AND THE PIEDMONT OF
NC...WILL DRY OUT QUICKLY. THIS AREA WILL NEED TO BE HIGHLIGHTED
FOR POTENTIAL RAPID FIRE GROWTH IF NEW STARTS OCCUR. WIND SPEEDS
TODAY WILL RANGE FROM 20 TO 30 MPH SUSTAINED WITH GUSTS OF 40 TO
50 MPH. AFTERNOON HUMIDITY MINIMUMS WILL DROP TO NEAR 30 PERCENT
FROM SOUTHSIDE VA INTO THE PIEDMONT OF NC. MTN RHS WILL BE A
LITTLE BIT HIGHER DUE TO CONSIDERABLE CLOUDINESS AND OVERNIGHT
RAINFALL.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...HIGH WIND WARNING UNTIL 4 AM EST TUESDAY FOR VAZ009-011>020-
022>024.
WIND ADVISORY UNTIL 4 AM EST TUESDAY FOR VAZ007-010-032>035.
WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR VAZ043>047-058-
059.
NC...HIGH WIND WARNING UNTIL 4 AM EST TUESDAY FOR NCZ001-002-018.
WIND ADVISORY UNTIL 4 AM EST TUESDAY FOR NCZ003-019.
WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR NCZ004>006-020.
WV...WIND ADVISORY UNTIL 4 AM EST TUESDAY FOR WVZ042>045.
&&
SYNOPSIS...PM
NEAR TERM...PM
SHORT TERM...PM
LONG TERM...JS
AVIATION...JS
FIRE WEATHER...PMHazardous weather outlook, Dec 3, 4:27 AM EST, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
427 AM EST MON DEC 3 2007
NCZ001-002-018-VAZ009-011>020-022>024-040930-
ASHE-ALLEGHANY NC-WATAUGA-SMYTH-GILES-WYTHE-PULASKI-MONTGOMERY-
GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-
ROCKBRIDGE-
427 AM EST MON DEC 3 2007
...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
NORTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 35 MPH THIS
MORNING WITH GUSTS AS HIGH AS 55 MPH AT TIMES THROUGH TONIGHT.
THE STRONGEST WINDS ARE EXPECTED ACROSS THE HIGHER ELEVATIONS
ALONG THE BLUE RIDGE. THESE WINDS WILL LIKELY DOWN SOME
TREES...POTENTIALLY CAUSING SCATTERED POWER OUTAGES.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED FOR WIND AND DAMAGE REPORTS.
VAZ007-010-WVZ044-040930-
TAZEWELL-BLAND-MONROE-
427 AM EST MON DEC 3 2007
...WIND ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHEAST WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
NORTHWEST WINDS WILL INCREASE TO BETWEEN 15 AND 30 MPH THIS
MORNING WITH GUSTS TO 50 MPH AT TIMES THROUGH TONIGHT. THESE WIND
SPEED COULD DOWN ISOLATED WEAK TREES.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED.
NCZ003-019-VAZ032>035-040930-
SURRY-WILKES-PATRICK-FRANKLIN-BEDFORD-AMHERST-
427 AM EST MON DEC 3 2007
...WIND ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
NORTHWEST WINDS WILL INCREASE TO BETWEEN 15 AND 30 MPH THIS
MORNING WITH GUSTS TO 50 MPH AT TIMES THROUGH TONIGHT. THESE
WIND SPEED COULD DOWN ISOLATED WEAK TREES.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED.
NCZ004>006-020-VAZ043>047-058-059-040930-
STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
427 AM EST MON DEC 3 2007
...WIND ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH
CENTRAL VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
NORTHWEST WINDS WILL INCREASE TO BETWEEN 15 AND 30 MPH THIS
MORNING WITH GUSTS TO 50 MPH AT TIMES THROUGH THIS EVENING. THESE
WIND SPEED COULD DOWN ISOLATED WEAK TREES.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED.
WVZ042-043-045-040930-
MERCER-SUMMERS-GREENBRIER-
427 AM EST MON DEC 3 2007
...WIND ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A WEAK CLIPPER SYSTEM TRACKING IN FROM THE NORTHWEST MIDWEEK MAY
BRING SOME LIGHT ACCUMULATIONS OF SNOW ON WEDNESDAY...POSSIBLY
MODERATE ACCUMULATIONS AT HIGH ELEVATIONS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED.
High Wind, Bath
- When
- December 3, 5:33 AM EST
- Where
- Bath forecast zone
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Mesonet
- Coordinates
- 38.059, -79.741 (the zone’s center; the record gives no point)
A large tree was downed in Warm Springs.
High Wind, Alleghany
- When
- December 3, 6:00 AM EST
- Where
- Alleghany forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 37.791, -80.000 (the zone’s center; the record gives no point)
A large tree was blown down in Covington.
High Wind, Botetourt
- When
- December 3, 6:30 AM EST
- Where
- Botetourt forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 37.557, -79.812 (the zone’s center; the record gives no point)
A large tree was uprooted in Fincastle.
High Wind, Giles
- When
- December 3, 6:45 AM EST
- Where
- Giles forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 37.314, -80.704 (the zone’s center; the record gives no point)
Large trees were blown down in Narrows and Pembroke.
High Wind, Rockbridge
- When
- December 3, 7:00 AM EST
- Where
- Rockbridge forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 37.774, -79.418 (the zone’s center; the record gives no point)
A large tree was blown down in Lexington.
High Wind, Grayson
- When
- December 3, 8:00 AM EST
- Where
- Grayson forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Park/Forest Service
- Coordinates
- 36.657, -81.225 (the zone’s center; the record gives no point)
Trees downed at Mount Rogers park.
High Wind, Pulaski
- When
- December 3, 8:00 AM EST
- Where
- Pulaski forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 37.098, -80.645 (the zone’s center; the record gives no point)
Large trees were blown down and uprooted in Dublin.
High Wind, Smyth
- When
- December 3, 8:30 AM EST
- Where
- Smyth forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 36.844, -81.537 (the zone’s center; the record gives no point)
Large trees downed in Chilhowie.
High Wind, Craig
- When
- December 3, 11:00 AM EST
- Where
- Craig forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 37.481, -80.212 (the zone’s center; the record gives no point)
Three trees downed on Potts Mountain near Paint Bank.
High Wind, Carroll
- When
- December 3, 11:30 AM EST
- Where
- Carroll forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 36.697, -80.829 (the zone’s center; the record gives no point)
Large trees uprooted near Fancy Gap.
High Wind, Wythe
- When
- December 3, 12:00 PM EST
- Where
- Wythe forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 36.917, -81.079 (the zone’s center; the record gives no point)
Trees downed on Highway 11 and Highway 21 near Wytheville.
High Wind, Floyd
- When
- December 3, 12:00 PM EST
- Where
- Floyd forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Trained Spotter
- Coordinates
- 36.932, -80.362 (the zone’s center; the record gives no point)
Large tree down in Simpsons.
High Wind, Roanoke
- When
- December 3, 12:00 PM EST
- Where
- Roanoke forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 37.258, -80.016 (the zone’s center; the record gives no point)
Trees down in the city of Roanoke.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Extreme Cold in Minnesota, December 3 to 4, 20071 death · 1 event
- Coastal Flood in Oregon, December 3, 2007$18 million · 4 events
- Coastal Flood in Washington, December 3, 2007$5.0 million · 1 event
- Strong Wind in Pennsylvania, December 3, 20072 injured · $126,000 · 10 events
- Lake-Effect Snow in New York, December 3 to 5, 2007$130,000 · 13 events
- Strong Wind in Maryland, December 3, 2007$48,000 · 5 events
- Strong Wind in New Jersey, December 3, 2007$21,000 · 21 events
- Lake-Effect Snow in Pennsylvania, December 3 to 4, 2007$50,000 · 1 event
- High Wind and Strong Wind in Maryland, December 3 to 4, 2007$20,000 · 50 kt wind · 4 events
- Heavy Snow in Maine, December 3 to 4, 200717 events
- Winter Storm in Maine, December 3 to 4, 200715 events
- Strong Wind in Delaware, December 3, 2007$15,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 65402, 65403, 65404, 65405, 65406, 65407, 65862, 65863, 65865, 65866, 65867, 65868, 65869.